MAUDE Adverse Event Report: DENTSPLY SIRONA ORTHODONTICS INC. NONTEMPLATE ALIGNER ARCH; ALIGNER, SEQUENTIAL

DENTSPLY SIRONA ORTHODONTICS INC. NONTEMPLATE ALIGNER ARCH; ALIGNER, SEQUENTIAL
Catalog Number 00856379007023
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a patient experienced allergic reaction to the nontemplate aligner arch.Patient's symptoms included swollen lips, inside lips the area was very red, lips would burn while wearing the aligners.The doctor also mentioned that the patient is allergic to bonding agent and wants to see if the reaction caused by the aligners or bonding agent.Further information requested.
 
Additional Manufacturer Narrative
Investigation; we reviewed the dhr for this so-sr05694619 / patient id# (b)(6) / site id# 08803, qty.54 items assy-500011 (aligners) and 2 items assy-500010 (templates) were packaged by the second shift by auto bag-and-box operation on october 31, 2025, in manufacturing supercell sc2, equipment pua-03.The sales order was inspected and met the acceptance criteria provided by qa.Incoming inspection.We reviewed the incoming inspection record for the material manufacturing of this so-sr05694619.· raw material: part-501019 / lot# 1-3-1-dsot0002 / qty.Received = 396 rolls, inspection date: (b)(6) 2025.The material was found acceptable for use in the suresmile product's manufacture.Photo investigation the evidence provided by the customer shows the patient¿s lips with apparent redness.No evidence of the devices (aligners) is shown to allow for their evaluation; therefore, it is not possible to determine whether the reddish discoloration of the patient¿s lips was caused by the aligners.

Brand Name
NONTEMPLATE ALIGNER ARCH
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer (Section G)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24209086
Report Number1649995-2026-00002
Device Sequence Number21214253
Product Code NXC
UDI-Device Identifier00856379007023
UDI-Public00856379007023
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K171860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00856379007023
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/28/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown